# SDR DALA2022082905795

- Difficulty date: August 26, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 71,270 hours, 26,463 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 6714 -ATB- CREW PERFORMED AIR TURN BACK DUE TO RIGHT ENGINE COMPRESSOR STALL. CORRECTIVE ACTION: PERFORMED FIM INSPECTIONS INCLUDING INSPECTION OF 2.5 AND 14TH STAGE BLEED SYSTEM. ENGINE BORESCOPE INSPECTION COMPLIED WITH ALL NTF. ENGINE RUNS COMPLETE AND NTF.
